MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-34-154-34U
Medical Device Problem Codes Material Separation (1562); Separation Problem (4043)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"leakage of blood from the controller: the relay pro stent graft was used for tevar.During insertion of the delivery system into the artery, blood leakage was observed on the left side of the controller.As the amount of blood leakage was small (only a slight drop), it was determined that the leakage did not affect either the procedure or the patient.There was no problem with the use of the stent graft itself.The procedure was then successfully completed.Operation type: tevar blood loss: unknown ancillary device used: 28-n4-32-164-32u.No image available due to hospital policy pre-case plan available upon request no additional information available due to hospital policy.(tc#(b)(4)).Patient outcome: "no health damage to the patient.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
During an internal review, bolton medical, inc.Determined that the applicable standard operating procedure did not clearly define the reporting timelines for supplemental mdrs.We have initiated corrective actions to address this gap and will be documented in our quality system under capa-2026-0002.A review of the device history records showed no issues were found during the manufacture of the device.The device was not returned for investigation.As indicated in the narrative, additional information was not available due to hospital policy.As indicated in the narrative, the patient underwent a tevar procedure in which a relay pro nbs device was implanted.During insertion of the delivery system into the entry vessel, it was observed that a small amount of blood was leaking from the controller knob.The procedure was completed successfully, and no harm was reported to the patient.Without the return of the delivery system or additional information, it is not possible to determine the root cause of the reported failure of loss of hemostasis.Without the return of the device, the root cause of the reported failure of loss of hemostasis could not be determined.

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key22036172
Report Number2247858-2025-00126
Device Sequence Number20873089
Product Code MIH
UDI-Device Identifier00843576150607
UDI-Public00843576150607
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28-N4-34-154-34U
Device Lot Number2502240415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale